HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Doubly nonlinear evolution equation associated with elliptic-parabolic free boundary problems

Files in This Item:
pre667.pdf161.9 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83818

Title: Doubly nonlinear evolution equation associated with elliptic-parabolic free boundary problems
Authors: Yamazaki, Noriaki Browse this author
Keywords: Nonlinear evolution equation
elliptic-parabolic equation
free boundary problem
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 667
Start Page: 1
End Page: 11
Abstract: We study an abstract doubly nonlinear evolution equations associated with elliptic-parabolic free boundary problems. In this paper we show the existence and uniqueness of solution for the doubly nonlinear evolution equation. Moreover we apply our abstract results to an elliptic-parabolic free boundary problem.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69472
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University